# SDR R61A201406250838

- Difficulty date: June 25, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N827MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000047
- Aircraft time: 23,023 hours, 17,514 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 59129492
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  LT WING FLAP TORQUE TUBE NR 5 SPLINES ARE CORRODED.  MX R & R LT WING FLAP TORQUE TUBE NR 5 IAW AMM 27-51-03, PN 5912949-2 TORQUE TUBE.
